# SDR SIMA201906265004

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 37,436 hours, 31,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL IS CORRODED-C/A-REMOVED AND REPLACED SERVICE DOOR CENTER SILL IAW SRM 51-40-02
